MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 110MM

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 110MM
Model Number 25001110E
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the infection was unable to be determined.The patient's medical history is unknown.However, it was reported that he has had infections of surgical sites in the past and required limb salvage surgery due to infection of their primary knee arthroplasty based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or sterilization of the implants or a nonconformance during manufacturing.
 
Event or Problem Description
A patient underwent a revision surgery performed by dr.(b)(6) on (b)(6) 2020 at (b)(6) medical center, (b)(6), due to an infection.The patient underwent an incision and drainage procedure in an attempt to clean the infected area.A new midsection and segmental stem were placed after explanting the previously implanted components to facilitate removal of the infection.The midsection that was placed during the previous revision surgery was 110mm in length and it was replaced with a 140mm midsection.This was done for an unknown reason.
 
Event or Problem Description
A patient underwent a revision surgery performed by (b)(6) on (b)(6) 2020 at (b)(6) due to an infection.The patient underwent an incision and drainage procedure in an attempt to clean the infected area.A new midsection and segmental stem were placed after explanting the previously implanted components to facilitate removal of the infection.The midsection that was placed during the previous revision surgery was 110mm in length and it was replaced with a 140mm midsection.This was done for an unknown reason.
 
Additional Manufacturer Narrative
The name of the initial reported in section e1 was initially reported as (b)(6).The correct name of the initial reporter (b)(6).The name has been corrected.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, 110MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10520820
Report Number3013450937-2020-00132
Device Sequence Number3182500
Product Code KRO
UDI-Device IdentifierB27825001110E0
UDI-PublicB27825001110E0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001110E
Device Catalogue Number25001110E
Device Lot Number1807961
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR